# SDR AMTA200700674

- Difficulty date: December 4, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601166
- Condition: Unserviceable
- Location: Hf Comm
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HF RADIO WILL NOT AUTO-TUNE UNLESS MIC IS CONTINUOUSLY HELD IN.  PERFORMED HF COMMUNICATION SYS BITE PROCEDURE IAW FIM 23-11-00.  FOUND COUPLER FAIL LIGHT.  REMOVED AND REPLACED LT HF COUPLER IAW AMM 23-11-01-4.  OPS CHECK OK.  (K)
